# SDR FDEA201108253480

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 50,707 hours, 30,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE NOT VISIBLE ON DOOR SLIDE WINDOW.   REPOSITIONED SLIDE, GAUGE VISIBLE AT THIS TIME REF MM 25-60-015-2-0.
